# SDR CA130513018

- Difficulty date: May 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,928 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82920010331
- Condition: Failed
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE TO DESTINATION CREW RECEIVED A NR 2 HYDRAULIC PUMP CAUTION INDICATION AND WHEN SPU TURNED ON NR 2 HYDRAULIC QTY STARTED TO DEPLETE. ALSO NR 1 HYD HOT C/L WITH NORMAL PRESSURE AND QTY.  CREW DECLARED AN EMERGENCY AND CONDUCTED AN ALTERNATE GEAR EXTENSION.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER ITS OWN POWER.  MAINTENANCE FOUND PRESSURE HYDRAULIC LINE IPC 32-44-00 FIG 20, ITEM 200. PN 82920010-331 FROM THE BRAKE MANIFOLD SHEARED AND A FLEX LINE INSTALLED. NR 2 EDP PUMP AND CASE DRAIN FILTER REPLACED DUE TO BEING RUN FOR APPROXIMATELY 1 HR WITHOUT FLUID.  ACFT GROUND RUN, OPS AND LEAK CHECKS COMPLETED SERVICEABLE.
